New Jensen and Ostrowski type inequalities for general Lebesgue integral with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) New Jensen and Ostrowski type inequalities for general Lebesgue integral with applications. Iranian Journal of Mathematical Sciences and Informatics, 11 (2). 1 - 22. ISSN 1735-4463

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34482
DOI https://doi.org/10.7508/ijmsi.2016.02.001
Official URL http://ijmsi.ir/article-1-693-en.html
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Jensen and Ostrowski inequalities; f-divergence measure
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login